# SDR USAA2011110700008

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 61,788 hours, 41,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S SEAT NEEDS LUBRICATING - THE SLIDES FOR FORWARD AND AFT MOVEMENT.  MAINTENANCE LUBRICATED THE FIRST OFFICER'S SEAT TRACKS.  CHECKS OK.
